# SDR DALA2021062303399

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Bs 660-680 Rbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 GOUGES ON INTERCOSTAL BTW STA 660 AND STA 680 AND RBL 46 (W2 AREA) AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00645: INTERCOSTAL BTW STA 660 AND STA 680 AND RBL 46 WAS REPAIRED PER B757-200 SRM. (ET) HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND PER B757-200 SRM. (1848380)
